# SDR DL76L971846

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- System (JASC): 2700 · Flight Control System
- Part: Sam Module
- Condition: Failed
- Location: E/E Compt
- Component: 285T0015117
- Stage of operation: CR
- Nature of condition: G, C
- Precautionary procedure: A

## Discrepancy

EICAS/OVERHEAD RUDDER RATIO AND AILERON LOCK-OUT MESSAGE CAME ON AFTER LEVEL OFF AND A/P DISCONNECT.  TRIED RESET, NO HELP.  A/C SUSTAINED LIGHTNING STRIKE AFTER TAKEOFF.  REPLACED LEFT AND RIGHT SAM MODULES PER MM.  MCDP TEST NUMBER 40 ALL OK.  PERFORMED LIGHTNING STRIKE INSPECTION PER 05-51-19-2, ALL OK.
